Effect of filler. What is this? (Photo)
Doctor Answers 2
Side effects from filler
After 5 years, your body has broken down and reabsorbed the original filler. You may have had an inflammatory reaction with subsequent granuloma formation at the time of the procedure, but it is really impossible to tell this far out. Seek a consultation with an experienced cosmetic physician. There are likely some good options for you, but don't be afraid to ask questions!
Permanet Side Effects of Filler
It is difficult to assess a permanent reaction to filler five years out. Hyaluronic acid fillers dissolve within a year unless you had an allergic reaction to the filler. Please consult a board certified dermatologist who is an expert in fillers to evaluate the situation. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.